MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05015013P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an inpact admiral balloon to treat a moderately calcified, moderately tortuous plaque 80-90% stenotic lesion in the mid right superficial femoral artery(sfa).The artery diameter and lesion length were reported to be 5-6mm <(>&<)> 200mm, respectively.There was no damage noted to the packaging and there were no issues noted when removing the device from the tray/hoop.The device was prepped without issue.A 6fr non-medtronic sheath and a 0.014non-medronic hydro wire were used with no embolic protection.The device was inflated to 8atm with a non-medtronic inflation device and 60/40 hep saline/omnipaque solution used as inflation fluid.The device did pass through a previously deployed stent and resistance was encountered but no excessive force was used on advancing the device to the target lesion.The inpact admiral balloon was inflated but it did not hold pressure.The balloon was visualized with no abnormality under fluoroscopy.Pressure was continued for 40seconds.The device deflated and was removed without any difficulty.Upon removal it was inflated and a pinhole leak was observed.An additional 5x150 inpact admiral balloon from the same lot was used without incident to complete the procedure successfully.No patient injury was reported.
 
Additional Manufacturer Narrative
Cine review: still cine image capturing previously deployed stents in the sfa received.The reported pin-hole leak on the in.Pact admiral balloon cannot be confirmed from the still cine image provided.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: there were no abnormalities visualized upon prepping delivery catheter nor any resistance felt upon initial flush and no leaks or kinks observed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8386176
Report Number9612164-2019-00753
Device Sequence Number277737
Product Code ONU
UDI-Device Identifier00643169576339
UDI-Public00643169576339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Catalogue NumberADM05015013P
Device Lot Number0009337661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer03/04/2019
07/09/2019
07/11/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date03/20/2019
07/11/2019
07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight48